MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXNAV LOADING SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL FLEXNAV LOADING SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number FNAV-LS-LG
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a 29mm portico valves was selected for an implant.The annular dimension of the native valve was aortic annulus perimeter: 80.6 mm.The implant depth at deployment was noted as 2mm.The implanted depth at release was 1mm.There was sufficient calcium to allow anchoring of the device.The patient did not have a horizontal aorta.During final released of the valve, the valve migrated due to forward tension applied on the flexnav delivery system during final deployment.The valve was not snared.The patient did not have a hypertensive episode at the time of migration.The migrated valve did not block a coronary artery.There was no interaction between the delivery system and the valve.There was no difficulty with deploying or retracting the valve during the procedure.The patient's gradient was noted as 15 mmhg following the implant.A 2nd 29mm portico valve was selected in a valve-in-valve procedure.The patient's status was noted as stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event of the valve migrating after implant was reported.A returned device assessment could not be performed as the device remained implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Information from field indicated that the migration was due to forward tension applied on flexnav during final deployment for first operator.The field also indicated that the starting implant depth was 2mm and the final implant depth was 1mm, less than the optimal 3mm depth which could have contributed to the reported event.It was reported that , there was sufficient calcium to allow anchoring of the device.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
FLEXNAV LOADING SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16657598
Report Number2135147-2023-01435
Device Sequence Number12578728
Product Code NPT
UDI-Device Identifier05415067031440
UDI-Public05415067031440
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberFNAV-LS-LG
Device Catalogue NumberFNAV-LS-LG
Device Lot Number8197515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale